# SDR DALA2024090308665

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 28,394 hours, 11,115 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0532200) CORROSION ON FLOOR BEAM AT WL-208, STA-986.5, LBL-43. REPAIRED FLOOR BEAM AT WL-208, STA 986.5, LBL-43 PER B737-900 SRM 53-70-51-2R-6.
